# SDR CA030825011

- Difficulty date: July 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,863 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Condition: Failed
- Location: Dc Power
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) A/C ON APPROACH, TURNED RECOG LIGHT ON, LOST INTERCOM, NR 2 RADIO, COULD NOT EXTEND LAND GEAR.  EMER EXTENSION CARRIED OUT.  AC LANDED WITHOUT FURTHER INCIDENT. MAINT FOUND NR 2 DUAL FED BUS RT DIODE FAILED AND A LOOSE BUS WIRE NR 2 DUAL FED BUS. DIODE REPLACED AND WIRE TIGHTENED. PERFORMED GEAR FUNCTION CHECKS AFTER EMER EXT. GROUND CHECKS CARRIED OUT. INTERCOM, NR 2 RADIO AND LANDING GEAR FUNCTION NORMALLY. AC RETURNED TO SERVICE. THERE WAS A FEEDER DIODE INSPECTION CARRIED OUT AT LAST PHASE 3 INSPECTION DATED 13 JUNE 2003.
